Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 1, 2016, 7:16 PM EDT for Union County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 7:16 PM EDT (23:16 UTC)
- Expired
- Jun 1, 2016, 8:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, FL
The radar
The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:20 PM EDT | TSTM WND DMG | 7 Nw Worthington Spring, FL | DISPATCH REPORTED TWO TREES DOWNED ON WEST STATE ROAD 238. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
198
WUUS52 KJAX 012316
SVRJAX
FLC125-020000-
/O.NEW.KJAX.SV.W.0074.160601T2316Z-160602T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN UNION COUNTY IN NORTHERN FLORIDA...
* UNTIL 800 PM EDT
* AT 716 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER UPLAND PINES...
OR NEAR WORTHINGTON SPRING...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WORTHINGTON SPRING...WORTHINGTON SPRINGS...PALESTINE COMMUNITY...
GROVES...UPLAND PINES...PROVIDENCE AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN JACKSONVILLE.
&&
LAT...LON 3003 8253 3006 8253 3008 8251 3010 8246
3012 8245 3013 8241 2994 8237 2992 8242
2993 8245 2993 8247 2994 8249 2994 8253
2996 8253 2997 8256 3002 8256
TIME...MOT...LOC 2316Z 167DEG 10KT 2998 8248
HAIL...1.00IN
WIND...60MPH
$$
SHASHY2 follow-up statements
980
WWUS52 KJAX 012331
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT WED JUN 1 2016
FLC125-020000-
/O.CON.KJAX.SV.W.0074.000000T0000Z-160602T0000Z/
UNION FL-
731 PM EDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR WESTERN UNION COUNTY...
AT 730 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROVIDENCE...OR
7 MILES NORTHWEST OF WORTHINGTON SPRING...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WORTHINGTON SPRING...WORTHINGTON SPRINGS...PALESTINE COMMUNITY...UPLAND
PINES...GROVES AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
JACKSONVILLE.
&&
LAT...LON 3006 8253 3008 8251 3010 8246 3012 8245
3009 8240 2994 8237 2992 8242 2993 8245
2993 8247 2994 8249 2994 8253
TIME...MOT...LOC 2330Z 167DEG 10KT 3002 8249
HAIL...<.75IN
WIND...60MPH
$$
SHASHY227
WWUS52 KJAX 012352
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT WED JUN 1 2016
FLC125-020001-
/O.EXP.KJAX.SV.W.0074.000000T0000Z-160602T0000Z/
UNION FL-
752 PM EDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN UNION COUNTY WILL
EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER MODERATE TO HEAVY RAIN IS STILL POSSIBLE
WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3006 8253 3008 8251 3010 8246 3012 8245
3009 8240 2994 8237 2992 8242 2993 8245
2993 8247 2994 8249 2994 8253
TIME...MOT...LOC 2347Z 167DEG 10KT 3002 8249
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:15 PM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 1, 2:15 PM EDT, 5 hours 1 minute before
Area Forecast Discussion National Weather Service Jacksonville FL 215 PM EDT WED JUN 1 2016 .NEAR TERM /Through Thursday/... Storms beginning to develop along the sea breeze boundaries this afternoon where CAPE values were running 2000-2500 J/kg. Storms will continue to develop through the afternoon hours and continue into the evening hours before diminishing. Temperatures were hot once again mainly in the lower 90s. Dewpoints have mixed out to the low to mid 60s across the interior, with lower 70s dewpoints moving inland along the coast. Storms will move slowly to the southeast this afternoon, and a few strong storms with gusty winds and locally heavy rainfall are possible. Upper level low will push into South Texas and stall on Thursday. This will cause upper level heights to continue rising downstream across the region. The remnants of Bonnie near the North Carolina coastline will continue moving slowly to the northeast through Thursday. The surface ridge axis will remain across central Florida through the period. The 850mb ridge will build over the region on Thursday, and the steering flow will collapse. Light winds will prevail overnight, with a light southwesterly flow. Sea breeze boundaries will move inland in the early to mid afternoon hours, setting the stage for diurnal shower and thunderstorm development. Storm motion will be dictated by sea breeze boundary movement and outflow boundaries. Locally heavy rainfall is possible due to the slow movement of individual storms. .SHORT TERM /Thursday night through Saturday night/... Increasing rain chances each day as mean layer 1000-500 mb ridge axis gradually shifts farther south and east of the local area enabling WSW out of the Gulf of Mexico to increases moisture. Above climo PWAT values of near 1.5-1.8 inches will fuel scattered mainly afternoon and evening showers and thunderstorms. Light and variable storm motion Thu & Fri expected with convection initiating along the sea breezes and drifting inland during the afternoon. Sea breeze merger favored across the interior during the early evening. Sat a more dominant SW steering flow expected favoring a more stronger west coast sea with morning showers and tstorms edging inland from the Gulf coast region by midday. Upper ridge will strengthen over the deep south aloft thus not expecting much mid/upper level forcing from short wave energy during the time period. In addition, increased subsidence should help limit convective growth. In tstorms that do develop...the main hazards will be locally heavy rainfall given slow motion and wet downbursts given potential for dry air intrusion in the mid/upper levels. Ridging aloft will continue above normal temperatures with highs in the low/mid 90s inland and minimum temperatures in the lower 70s. Patchy late night/early morning fog possible especially where recent rainfall occurred. .LONG TERM /Sunday through Wednesday/... Sun & Mon...Active SW steering flow of 15-20 kts expected across the area between trough north of the area and mean layer high pressure across south Florida. A dominant west coast sea breeze will bring late morning showers/tstorms toward the I-75 corridor with outflows/sea breeze expected to collide with the east coast sea breeze along the St. Johns river corridor. High PWAT values of 1.8-2 inches favor above normal rain chances with values near 60% with a diurnal trend in convection. Temperatures will trend near normal for highs in the upper 80s with muggy overnight lows in the lower 70s. Tue & Wed...Long range models consistent and advertised trough axis pushing south of the area Tuesday trailed by much drier air with PWATs below 0.75 inches Wed under NW flow. Advertised a diurnal trend in rainfall Tue with highest rain chances near 40% across NE Fl where highest moisture content will converge with sea breeze forcing and low level trough axis...with below normal rain chances of only 20% across SE Ga where drier air will infiltrate through the day. A dry and stable air mass expected Wed at this time with mean ridge across the Central US providing a deep layer northerly flow with no rainfall advertised locally. Temperatures will trend above climo as stacked ridge builds across the region from the west with highs in the lower 90s and low temps return to the upper 60s inland due to drier air. && .AVIATION... Sea breeze boundaries were moving inland this afternoon, and scattered showers and storms are expected to develop along the boundaries. Brief MVFR/IFR conditions possible near showers/storms this afternoon. VFR conditions will then prevail overnight through the end of the period. Sea breeze boundaries will push inland this afternoon and winds will become southeast and increase to around 10 knots. Variable and gusty winds are possible in/around storms. Light winds are forecast overnight through the early afternoon on Thursday. && .MARINE... With surface ridge to the south a SW flow will prevail becoming SE near the coast in the afternoons as the sea breeze moves inland. SW winds will increase to near SCEC levels this weekend due to nocturnal surges ahead of approaching cold front to the NW. Rip Currents: Low risk through Thursday. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 94 70 94 / 40 30 30 40 SSI 74 89 74 89 / 10 30 10 10 JAX 70 93 72 92 / 10 40 20 20 SGJ 72 88 74 89 / 10 20 10 10 GNV 69 94 71 94 / 30 30 30 40 OCF 70 93 71 93 / 30 30 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Kennedy/Guillet
Hazardous weather outlook, Jun 1, 3:35 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 335 AM EDT WED JUN 01 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-021045- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 335 AM EDT WED JUN 01 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION TO THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS SUNDAY AND MONDAY. AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 1, 6:32 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT WED JUN 1 2016
FLZ021-012300-
SUWANNEE FL-
632 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUWANNEE COUNTY
UNTIL 700 PM EDT...
AT 632 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OBRIEN...OR 9 MILES NORTHWEST OF ICHETUCKNEE SPRING...MOVING NORTH AT
10 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OBRIEN AND MCALPIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3017 8299 3019 8279 3000 8279 2999 8296
3000 8298 3001 8298
TIME...MOT...LOC 2232Z 184DEG 7KT 3006 8287
SHASHYSpecial weather statement, Jun 1, 6:49 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT WED JUN 1 2016
FLZ022-012330-
COLUMBIA FL-
649 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA COUNTY
UNTIL 730 PM EDT...
AT 649 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BELMONT...OR 12 MILES SOUTH OF FARGO...MOVING NORTH AT 5
MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
COLUMBIA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8268 3060 8263 3059 8263 3059 8249
3038 8252 3039 8264 3059 8270
TIME...MOT...LOC 2249Z 171DEG 5KT 3051 8259
SHASHYSpecial weather statement, Jun 1, 6:57 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 657 PM EDT WED JUN 1 2016 FLZ036-012330- ALACHUA FL- 657 PM EDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ALACHUA COUNTY UNTIL 730 PM EDT... AT 657 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ALACHUA...OR 10 MILES WEST OF GAINESVILLE...MOVING NORTHWEST AT 10 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... GAINESVILLE...HIGH SPRINGS AND NEWBERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2978 8265 2970 8237 2957 8250 2962 8266 TIME...MOT...LOC 2257Z 129DEG 7KT 2968 8252 SHASHY
Special weather statement, Jun 1, 7:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 703 PM EDT WED JUN 1 2016 FLZ040-012345- MARION FL- 703 PM EDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MARION COUNTY UNTIL 745 PM EDT... AT 703 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE WEIR...OR 10 MILES NORTHWEST OF THE VILLAGES. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... LAKE WEIR...SILVER SPRINGS SHORES...BELLEVIEW AND SUMMERFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2907 8226 2911 8201 2896 8197 2896 8219 TIME...MOT...LOC 2303Z 165DEG 3KT 2900 8210 SHASHY
Local storm report, Jun 1, 7:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 8 WSW GAINESVILLE 29.65N 82.47W
06/01/2016 E0.25 INCH ALACHUA FL PUBLIC
PEA SIZED HAIL REPORTED NEAR TIOGA IN WESTERN ALACHUA
COUNTY JUST SOUTH OF STATE ROAD 26.
&&
NELSONSpecial weather statement, Jun 1, 7:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT WED JUN 1 2016
FLZ022-030-012330-
UNION FL-COLUMBIA FL-
705 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND WESTERN
UNION COUNTIES UNTIL 730 PM EDT...
AT 705 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WORTHINGTON SPRINGS...OR OVER WORTHINGTON SPRING...MOVING NORTH AT 10
MPH.
SMALL HAIL AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
WORTHINGTON SPRING...WORTHINGTON SPRINGS...PALESTINE COMMUNITY...GROVES...
LULU...UPLAND PINES...PROVIDENCE AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3010 8265 3014 8246 3014 8236 2992 8242
2993 8245 2993 8247 2994 8249 2994 8252
2993 8253 2992 8255 2993 8255 2991 8258
TIME...MOT...LOC 2305Z 167DEG 10KT 2996 8246
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:06 PM EDT | Special Weather Statement | JAX | Alachua | 24 min |
| May 31, 8:25 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 1, 3:24 PM EDT | Special Weather Statement | JAX | Marion | 21 min |
| Jun 1, 3:25 PM EDT | Special Weather Statement | JAX | Nassau | 20 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | JAX | Clay | 13 min |
| Jun 1, 3:41 PM EDT | Special Weather Statement | JAX | Nassau | 19 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | JAX | Nassau | 33 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Jun 1, 4:43 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 43 min |
| Jun 1, 6:07 PM EDT | Special Weather Statement | JAX | Alachua | 23 min |
| Jun 1, 6:09 PM EDT | Special Weather Statement | JAX | Baker | 36 min |
| Jun 1, 6:30 PM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 1, 6:32 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 1, 6:49 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Jun 1, 6:57 PM EDT | Special Weather Statement | JAX | Alachua | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Jun 1, 7:05 PM EDT | Special Weather Statement | JAX | Union | 25 min |
| Jun 1, 7:21 PM EDT | Areal Flood Advisory | JAX | Alachua | 3 hr |
| Jun 1, 7:29 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
| Jun 1, 7:50 PM EDT | Special Weather Statement | JAX | Columbia | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.